# SDR UPS07151074

- Difficulty date: October 29, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EVACUATION SLIDE WARNING SYSTEM LIGHTS DO NOT ILLUMINATE WHEN TESTED M361512.  FOUND ASPSU IN MAINTENANCE CYCLE.  RESET ASPSU CB 3WN AND TESTED ASPSU IAW MM 52-73-00-05.  RESIDUAL PRESSURE WARNING SYSTEM ALL TESTED NORMAL.  THIS CLEARS M361512.  PLACARD REMOVED.
